# SDR DLM11020288

- Difficulty date: March 10, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N804DE
- Make and model: Doug MD-11
- Aircraft serial: 48475
- Aircraft time: 45,255 hours, 5,344 cycles
- Engine: Pwa PW4460
- Engine time: 23,042 hours, 3,102 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 77553815
- Part serial: 723955
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB FOR NUMBER 3 ENG START VALVE LIGHT FLICKERING DURING FLIGHT.  REPLACED NR 3 START VALVE AND PRESSURE SWITCH.
